A representative individual from Arrovian aggregation of parametric individual utilities

Herzberg F (2010)
Journal of Mathematical Economics 46(6): 1115-1124.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Erscheinungsjahr
2010
Zeitschriftentitel
Journal of Mathematical Economics
Band
46
Ausgabe
6
Seite(n)
1115-1124
ISSN
0304-4068
Page URI
https://pub.uni-bielefeld.de/record/2675216

Zitieren

Herzberg F. A representative individual from Arrovian aggregation of parametric individual utilities. Journal of Mathematical Economics. 2010;46(6):1115-1124.
Herzberg, F. (2010). A representative individual from Arrovian aggregation of parametric individual utilities. Journal of Mathematical Economics, 46(6), 1115-1124. doi:10.1016/j.jmateco.2010.10.002
Herzberg, F. (2010). A representative individual from Arrovian aggregation of parametric individual utilities. Journal of Mathematical Economics 46, 1115-1124.
Herzberg, F., 2010. A representative individual from Arrovian aggregation of parametric individual utilities. Journal of Mathematical Economics, 46(6), p 1115-1124.
F. Herzberg, “A representative individual from Arrovian aggregation of parametric individual utilities”, Journal of Mathematical Economics, vol. 46, 2010, pp. 1115-1124.
Herzberg, F.: A representative individual from Arrovian aggregation of parametric individual utilities. Journal of Mathematical Economics. 46, 1115-1124 (2010).
Herzberg, Frederik. “A representative individual from Arrovian aggregation of parametric individual utilities”. Journal of Mathematical Economics 46.6 (2010): 1115-1124.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar